Differential and Integral Equations
- Differential Integral Equations
- Volume 18, Number 4 (2005), 419-430.
A relaxation result for a class of degenerate Hamilton-Jacobi equations
In this paper we prove a relaxation result for a class of degenerate Hamilton--Jacobi equations; i.e., equations which do not admit a strict subsolution, extending in some directions the results in  and .
Differential Integral Equations, Volume 18, Number 4 (2005), 419-430.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Camilli, Fabio; Pignotti, Cristina. A relaxation result for a class of degenerate Hamilton-Jacobi equations. Differential Integral Equations 18 (2005), no. 4, 419--430. https://projecteuclid.org/euclid.die/1356060195